Help ATS with a contribution via PayPal:
learn more

psychiatric ward causing permanent hallucinations?

page: 2
3
<< 1   >>

log in

join

posted on Jul, 12 2012 @ 09:43 PM
link   
reply to post by sad_eyed_lady
 


Will do




posted on Jul, 13 2012 @ 04:45 AM
link   
reply to post by mrclean1
 


I can give you some advice about seroquel. I am on 150mg at the moment and let me tell you, it is an interesting medication. I have been experiencing migraines and when I awake in the morning I always feel dis-orientated until I finally awake properly. I know it is only a small dose compared to your friend but don't discount it. I am still trying to work out what to do because as much it has helped me with my condition, I have noticed side effects also.

About the other medication, I don't know much about. But it seems he needs to see his GP because if he is hallucinating, something is not working properly. 400mg is a very strong dose, I reckon my head would explode if I was taking that much. I have Bipolar1 and the medication is helping even though I am noticing different symptoms.

edit on 13-7-2012 by DarknStormy because: (no reason given)



posted on Jul, 24 2012 @ 10:03 PM
link   
Psyche meds are just like childbirth control. You have to find the right recipe for your brain - if you feel you must go down that path.

Seroquel is an anti-psychotic med. If you are not psychotic, it will in fact, cause psychosis. I would demand a change up in meds with your head shrink.

Good luck.



posted on Jul, 31 2012 @ 06:28 AM
link   
reply to post by mrclean1
 
It's not really surprising to me. Psychiatric care in my opinion is still in the stone age as compared to other institutions relating to human care. I know someone that works in a psychiatric care unit where I live and they prescribe anything without much thought to the well being of the client. They prescribed a man Adovan during his stay after the murder of his girlfriend (which caused a severe nervous breakdown) and he stated that he was allergic to it. They forced it upon him anyway. It almost killed him. But isn't that the status quo now anyway? You're sad? Take this pill. You have panic attacks? Take this pill. Psychiatrists would rather just shove pills down your throat with no thought or regard to your well being to either satisfy big pharma or just not have to deal with you. It's not psychiatric care anymore. More like "psycho care."



posted on Aug, 1 2012 @ 02:34 PM
link   

Originally posted by mrclean1
reply to post by phantomjack
 


I am the guy who went in the psychiatric ward. I went in December involuntarily due to my mom I stopped taking my medicine. I am bipolar and have been out for 7 months but I am listening to every word and advice being said which I appreciate very much. I will most likely see another psychiatrist the thing is my mom really likes this one. It is not getting worse but it is like the same, everyday is hard. I have more info and details about what's going on and will go into it if need be I am just seeing if anybody or anybody knows any information or if they think something has happened to them or somebody they know
edit on 12-7-2012 by mrclean1 because: more information


So you see things that aren't seen by other people in the room. And you have a regimen with a psychiatrist. Some things are unavoidable but it's how you react to what is happening that matters. I'm not a doctor. Sometimes believing that you have the right to your own mind and it's perceptive oddities, self acceptance, in the first step to an illness-free life.

Doctors are like mechanics; some of them are rip off artists and some of them really take care of you. So find a few doctors to talk to before investing everything into one of them.

Have you tried meditation into calming your mind? Making a log of what you saw, what was there when you saw it, time and day, and how you felt. There may be a pattern.

But have a routine for the next time this happens. Call a mental health center and talk to someone over the phone. Call your doctor, tell them, hey guess what, it happened again, these pills don't do ****. You might have to change your diet too. If you changed by eating pills you can change the other stuff you eat.

Have a thought process to sort things out. There is a big bug in the room, what do I do? Can I think it away, call in imagination, or a bad dream?

Sometimes people's minds distort the truth. Okay, a lot of times, especially on GLP. There may be a little bug in the room and part of your perceptions see it bigger than life. I saw a big fluffy black thing once, maybe as big as a football, crawling across the floor one night, and it weirded me out (omg big invisible spider bigger than life); and about 15 seconds later a real spider was walking there (maybe the spider was thinking about where to go and I picked up on its aura). Consciousness is weird, but all living things have it, and sometimes our minds go where they are not trained to go. You should see the stuff William Blake saw and drew picures of when he was alive. Can you imagine there are people processing this weird stuff all day long and it does not bother them?

But to answer your question, yeah you can get a negative reaction from staying in a mental hospital. Have you seen those TV shows that investigate haunted old hospitals? Energy sticks to locations sometimes, and when you're there you stew in it. Mental hygiene is important.



posted on Aug, 1 2012 @ 02:45 PM
link   
ive been on seroquel and i got audio hallucinations, wierd ones but only when i was just waking up. has your friend ever done '___' or any other hallucinagen, if so that may be whats causing the bad interaction?



posted on Aug, 3 2012 @ 09:57 PM
link   
reply to post by Destinyone
 


I've been baker acted twice and they were both for because a girlfriend had a dispute against me. Luckily I know the war and battle that i am fighting and the mental war that is at stake here. Not to say you do not, but my view point may help a little.
I tend to torture myself at times due to people not believing what i try to explain to them what i've been through or seen. The last time though was interesting.
While in the ward I was getting thanks from the Psychiatrists for helping during the discussions with the patients on hand. I felt more like a psychiatrist than the psychiatrists at this place. Unreal that they are thanking me for helping explain some things to some of the people that really had some problems messing with them.
Hell ,when i was in there they threatened me by saying if i didnt take a medication that the doctor could hold me in their longer and go to a judge to keep me there for so long. But still I insisted that I don't need their bull# meds and I know my rights as a human being and i'm no labrat! When people inside the ward heard that i was refusing meds, these other two elder women in their 70's and 80's also took a stand and were refusing their meds because they felt it was hindering their thought process and their own everyday life.
I feel its place like this that do whatever they can to take advantage of poor helpless citizens and use them as a way to study them as if they were some #ing experimentation. And it really disgusts me all to hell. But it was a pleasant feeling leaving that place knowing that i did make some change and give some hope to those that needed it!
3 dyas in that place cost me 3000 that i will never have, so if they are trying to help suicidal people by putting them away and giving them a 3000 bill also, that sure is no way of helping someone who is trying to off their life, #ing morons!



posted on Aug, 3 2012 @ 11:59 PM
link   

Originally posted by Destinyone

Originally posted by mrclean1
I got on here for my best friend who is male he claims that he was arrested, restrained, and given a shot. following his leave from a psychiatric ward in ky he was seeing fly's as big as a room and images that would be scary and surprising therefor shocking him before he would go to sleep so he has to open his eyes along with strange sensations on his head. Anybody ever heard of this or any information as this is such a shame.


They probably sent your friend home with meds to take. He should contact his Dr. ASAP. He may be having a serious negative reaction to them.

Des



Second this. It's well known that these particular medications can cause adverse affects, such as hallucination, and/or delusion.

Sounds like a dopamine imbalance that is in the process of being worked out by his body, and by the medication (or other therapy that may be used). Hope he's better soon. I will send him some grounded energy.




As an aside;
I will admit that too many people jump too quickly to damn people experiencing enhanced mental instability. Typical of the more 'sacrificial' aspects of our cultures - it truly does reveal the insecurities, and nastier, brutish aspects of people and their own supposed mental inadequacies.
edit on 4-8-2012 by Soloro because: (no reason given)



posted on Aug, 4 2012 @ 10:36 PM
link   
Ive heard a few things about seroquel not reacting too well with many other medications...

I have a friend that used to take it and eventually just felt extremely tired and nauseated, the thing was, that he was on it for about 6 years until his doctor prescribed him something for anxiety.

I remember him saying recently he had to stop taking it because he saw things that weren't really there.





new topics

top topics



 
3
<< 1   >>

log in

join